# SDR 99ZZZX742

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Component: Midlandross
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE CATWALK AREA WERE FOUND INOPERATIVE.  REPAIRED LOOSE WIRE TO LIGHT ASSEMBLY L2-638 AND REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  REF:  OPER CONTROL NR ASAA9880260.
